# SDR WWMA9600030

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 949
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1379305A77
- Condition: Ruptured
- Location: Lt Engine
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN HYDRAULIC PRESSURE WENT TO ZERO PSI ON DESCENT INTO SAN.  THE LANDING GEAR WAS MANUALLY PUMPED DOWN AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  UPON INVESTIGATION MAINTENANCE FOUND A HOLE IN THE FLEXIBLE HOSE BETWEEN THE LEFT ENGINE HYDRAULIC PUMP AND THE LEFT FIREWALL.  THE HOSE WAS REPLACED, THE FILTERS WERE CHECKED, GEAR SWINGS AND LEAK CHECKS WERE PERFORMED.  THE AIRCRAFT WAS RELEASED TO SERVICE WITH NO FURTHER PROBLEMS.
